MathSciNet Relay Station
MathSciNet bibliographic data
MR2991358 93E11 (93B36 93C55)
Ma, Lifeng; Bo, Yuming; Zhou, Yuchen; Guo, Zhi Error variance-constrained $H\sb \infty$ filtering for a class of nonlinear stochastic systems with degraded measurements: the finite horizon case. Internat. J. Systems Sci. 43 (2012), no. 12, 2361–2372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement